advertisement
Question
Posted by: ouch | 2011/02/22

Sore throat

Hi Doc

Thursday night I took two headache tablets together, and one or both of them stuck in my throat a little as I was swallowing them. On Friday I woke up with a sore throat, but didn''t connect the two things until I looked in my throat with a torch and saw a " blister"  in the back of my throat.

Could this just be an abrasion from the tablets? It''s only sore when I swallow. I''ve been managing the pain with mypaid (one or two a day) and andolex-C throat spray, as it doesn''t look like there is an infection at the moment. And the throat spray is anti bacterial, so it should keep it " clean" . Should I go to a doctor, or can I just keep managing it the same way? And if so, for how long?

Thanx!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ouch
You could have damaged the mucous membrane causing an abrasion and I think you are managing it correctly. If you develop sore glands in the neck or the ulcer does not heal within 48 - 72 hours, you may need to let your doctor have a look.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/22

Hallo Ouch
You could have damaged the mucous membrane causing an abrasion and I think you are managing it correctly. If you develop sore glands in the neck or the ulcer does not heal within 48 - 72 hours, you may need to let your doctor have a look.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement